# SDR 9608199979

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERWING EMERGENCY EXIT SIGN LIGHTS AT ROW 1 AND FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 1 THROUGH 4 INOPERATIVE. REPAIRED WIRING AT SEATS 3C AND 3D.  OPERATIONAL CHECK NORMAL.
